# SDR AALA202408211401

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 34,616 hours, 7,234 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM FLIGHT DECK SIDE. FLIGHT ATTENDANT USED THE DOOR CODE TO OPEN FROM THE CABIN SIDE. ACCOMPLISHED ADJUSTMENT OF DOOR LATCH STRIKER PER AMM 52-51-00.
